# SDR HNAA2014091500263

- Difficulty date: September 15, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 54,512 hours, 60,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT, THIRD FROM FRONT IS INOPERATIVE AT LOWER LEVEL.  R & R  BULB AT LOWER LEVEL EMERGENCY PATH LIGHT, OPS CHECKED GOOD.
